Electron. J. Diff. Equ., Vol. 2016 (2016), No. 29, pp. 1-10.

Higher order boundary value problems at resonance on an unbounded interval

Assia Frioui, Assia Guezane-Lakoud, Rabah Khaldi

The aim of this paper is the solvability of a class of higher order differential equations with initial conditions and an integral boundary condition on the half line. Using coincidence degree theory by Mawhin and constructing suitable operators, we prove the existence of solutions for the posed resonance boundary value problems.

Submitted October 20, 2015. Published January 19, 2016.
Math Subject Classifications: 34B40, 34B15.
Key Words: Boundary value problem at resonance; existence of solution; coincidence degree; integral condition.

A corrected version was posted on March 4, 2016; see pages 1-10. The original version that has several mistakes is posted on pages 10-18.

Show me the PDF file (208 KB), TEX file for this article.

Assia Frioui
Laboratory of applied mathematics and modeling
University 08 Mai 45-Guelma, P.O. Box 401
Guelma 24000, Algeria
email: frioui.assia@yahoo.fr
Assia Guezane-Lakoud
Laboratory of Advanced Materials, Faculty of Sciences
University Badji Mokhtar-Annaba
P.O. Box 12, 23000, Annaba, Algeria
email: a_guezane@yahoo.fr
Rabah Khaldi
Laboratory of Advanced Materials, Faculty of Sciences
University Badji Mokhtar-Annaba, P.O. Box 12
23000, Annaba, Algeria
email: rkhadi@yahoo.fr

Return to the EJDE web page